Bo Johansson

Showing 7 publications

2010

A High Indices Theorem without a Nontrivial Solution

Bo Johansson
Mathematica Scandinavica. Vol. 106 (1), p. 23-38
Journal article
2010

Geometric continuity and compatibility conditions for 4-patch surfaces

Bo Johansson
arXiv:1009.0436, p. 25-
Magazine article
2005

Representation of Intersection Curves

Bo Johansson, Roger Andersson
Holistic Product Development, p. 257-275
Paper in proceedings

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Bo Johansson participates, but you have to be logged in as a Chalmers employee to see them.